| Model Number |
MMT-442AH |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial and final mdr 1931136 - mdr 8021545-2024-02954- device 1 of 2.E1: patient city: (b)(6).Patient country: united states.
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.On 27-jun-2024, it was reported that the patient faced infusion set was leaking at the site.The infusion set was in use for three days.No further information available.